Jump to content

Davidmckeon22

Members
  • Content Count

    16
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Davidmckeon22

  • Rank
    Member

Recent Profile Visitors

487 profile views
  1. Hey guys, Just wanted to drop by with a quick question. Have any of you noticed or think that playing video games and using screens a lot does worsen HPPD symptoms, either temporarily or permanently? Thanks.
  2. I think I'll see how I do for the coming week or two; if the circumstances are still not preferable, then I shall consider switching to Keppra again. Hopefully there are others who have some similar experiences to mine which ended positively with the same medication.
  3. Yeah my father is on a high dose of Keppra for epilepsy and he said a similar thing. So you experienced the loss of libido which eventually subsided? That makes Keppra seem a bit more appealing. I agree with what you're saying, I'm just concerned that rather than this simply being a worsening of symptoms as an onset thing, it will remain unless I stop taking the medication, like others have stated. I have yet to find anyone who has experienced a worsening prior to improvement, especially for lamotirigine.
  4. I did try keppra a while ago, but it was during an anxious period so I ended up coming off it at a low dose of 250mg. I found that I felt quite aggressive as well, and that my libido was impaired when I was on Keppra. I noticed on an older post you stated that you even experienced visual improvements on Lamotrigine, so that's a shame about the skin reaction. Given the stronger afterimages and their increased frequency, I think I will taper off Lamotrigine.
  5. But an improvement of palinopsia etc? I'm struggling to understand why symptoms may worsen before they improve at all on medications like lamotrigine, given that every case I've read where individuals experienced improvement of symptoms never experienced a worsening prior to that improvement.
  6. Sounds similar to what I'm experiencing - my afterimages have become more stronger for example. So the keppra didn't improve your visuals?
  7. Do you mind me asking which symptoms were worsened and how suring your first month of Keppra? Additionally, what improvements did you experience?
  8. I was speculating whether it's due to the brain adjusting to the inhibitory chemicals that are being introduced. I read that report and it mentioned she saw improvements even on the tapering in doses as well, but I concur that it may definitely just take some more time. Thanks for your suggestions!
  9. I'm not sure, but I think I began to experience an exasperation of my symptoms at lower doses as well though, but perhaps lowering the dose may still be a good idea. I'm hoping that this may be the process that others who successfully alleviated their symptoms with lamotrigine experienced: a temporary worsening prior to a substantial improvement.
  10. Sorry, meant to say i have currently* just upped my dosage, progressing by 25mg per week. I know that anti-convulsants take a substantial period of time to become completely effective. I'm just concerned by the exasperation of my symptoms. I noticed others on this forum have had negative effects produced by lamotrigine as well.
  11. I think i will unfortunately have to terminate my consumption of lamotrigine, as i think it is worsening my symptoms noticeably; specifically my afterimages and trails/tracers. Coherently just upped to 125mg a day.
  12. Hey guys, just a quick question for any of you concerning how lamotrigine effected your HPPD. How long did it take for positive effects to present themselves? Did you experience any worsening of your symptoms when you first began your medication? What dosage are you currently on? I am personally on week two of my lamotrigine, and I've observed some worsening of my symptoms ,especially my afterimages. Thanks!
  13. I see. Have you or anyone else experienced flashing within letters themselves; for example, if you stare at the letter ‘o’ and see flashing inside the inner area of the letter? I’ve been experiencing such flashing.
  14. Hey guys, just a quick question: do any of you guys experience movement of text when reading such as in a wave-like motion as a component of your HPPD condition? It’s one of my symptoms which has worsened with stress recently, and it seems interesting that a lot of the symptoms of HPPD like cognitive difficulties especially with reading along with moving words are similar to those in forms of dyslexia and visual stress syndrome.
  15. Greatly appreciate your response and input to my questions Jay and MacDoc. MacDoc, if you don’t mind me enquiring, what symptoms concerning the reading difficulties you experienced were the ones that improved? I practiced mindfulness meditation for s few months but no where near as consistently as I would desire to in order to experience the beneficial effects it can produce. Thank you both for the suggestions.
×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.